Alert archive / Georgia / Freeze Warnings in 2010

Freeze Warning 2, NWS Atlanta, GA

November 4, 201061 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Nov 4, 2010, 3:17 PM EDT for 61 counties in Georgia. It took effect at Nov 6, 2010, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2010, 3:17 PM EDT (19:17 UTC)
In effect from
Nov 6, 2010, 2:00 AM EDT
Expired
Nov 6, 2010, 10:00 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 61 counties

Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Talbot County, GA, Towns County, GA, Troup County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, White County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 61 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -138 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-138 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

785 
WWUS72 KFFC 041917
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT THU NOV 4 2010

GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072-
078-079-081-082-050900-
/O.UPG.KFFC.FZ.A.0001.101106T0600Z-101106T1400Z/
/O.NEW.KFFC.FZ.W.0002.101106T0600Z-101106T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-
PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS-
TALBOT-CRAWFORD-BIBB-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MACON
317 PM EDT THU NOV 4 2010

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY FOR 
NORTH AND PORTIONS OF CENTRAL GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...FOR THE AREA ALONG AND NORTH OF A LINE FROM
HAMILTON...TO MACON...TO EATONTON...TO LEXINGTON. THE FREEZE
WATCH IS NO LONGER IN EFFECT.

A COLD FRONT WILL PUSH OFF GEORGIA COAST TONIGHT...AS CANADIAN HIGH
PRESSURE BUILDS INTO NORTH AND CENTRAL GEORGIA BEHIND THE FRONT
BRINGING SOME OF THE COLDEST AIR OF THE SEASON. BY FRIDAY NIGHT
THE CORE OF THE COLD AIR WILL BE OVER GEORGIA RESULTING IN
TEMPERATURES DROPPING INTO THE UPPER 20S AND LOWER 30S ACROSS
NORTH AND PARTS OF CENTRAL GEORGIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.

&&

$$
5 follow-up statements
965 
WWUS72 KFFC 050744
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 AM EDT FRI NOV 5 2010

GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072-
078-079-081-082-051545-
/O.NEW.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/
/O.CON.KFFC.FZ.W.0002.101106T0600Z-101106T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-
PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS-
TALBOT-CRAWFORD-BIBB-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MACON
344 AM EDT FRI NOV 5 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING FOR NORTH AND CENTRAL GEORGIA. A FREEZE
WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY FOR
AREAS NORTH OF A HAMILTON TO MACON TO LEXINGTON LINE.

HIGH PRESSURE AT THE SURFACE AND A STRONG UPPER LOW PRESSURE
SYSTEM ALOFT WILL BRING SOME OF THE COLDEST AIR OF THE SEASON TO
MUCH OF THE STATE. TEMPERATURES OVER NORTH GEORGIA WILL DROP INTO
THE LOWER 30S TONIGHT AND INTO THE UPPER 20S TO LOWER 30S ACROSS
ALL OF NORTH AND CENTRAL GEORGIA SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-051545-
/O.NEW.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/
WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK-
JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
344 AM EDT FRI NOV 5 2010

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING FOR NORTH AND CENTRAL GEORGIA.

HIGH PRESSURE AT THE SURFACE AND A STRONG UPPER LOW PRESSURE SYSTEM
ALOFT WILL BRING SOME OF THE COLDEST AIR OF THE SEASON TO MUCH OF
THE STATE. TEMPERATURES OVER CENTRAL GEORGIA WILL LIKELY DROP INTO
THE LOWER 30S SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$
589 
WWUS72 KFFC 051513
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1113 AM EDT FRI NOV 5 2010

GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072-
078-079-081-082-052315-
/O.CON.KFFC.FZ.W.0002.101106T0600Z-101106T1400Z/
/O.CON.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-
PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS-
TALBOT-CRAWFORD-BIBB-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MACON
1113 AM EDT FRI NOV 5 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY FOR AREAS NORTH OF A HAMILTON TO MACON TO LEXINGTON
LINE. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING FOR NORTH AND CENTRAL GEORGIA.

HIGH PRESSURE AT THE SURFACE AND A STRONG UPPER LOW PRESSURE
SYSTEM ALOFT WILL BRING SOME OF THE COLDEST AIR OF THE SEASON TO
MUCH OF THE STATE. TEMPERATURES OVER NORTH GEORGIA WILL DROP INTO
THE LOWER 30S TONIGHT AND INTO THE UPPER 20S TO LOWER 30S ACROSS
ALL OF NORTH AND CENTRAL GEORGIA SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-052315-
/O.CON.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/
WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK-
JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
1113 AM EDT FRI NOV 5 2010

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING FOR NORTH AND CENTRAL GEORGIA.

HIGH PRESSURE AT THE SURFACE AND A STRONG UPPER LOW PRESSURE
SYSTEM ALOFT WILL BRING SOME OF THE COLDEST AIR OF THE SEASON TO
MUCH OF THE STATE. TEMPERATURES OVER CENTRAL GEORGIA WILL LIKELY
DROP INTO THE LOWER 30S SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$
917 
WWUS72 KFFC 051917
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT FRI NOV 5 2010

GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072-
078-079-081-082-060900-
/O.CON.KFFC.FZ.W.0002.101106T0600Z-101106T1400Z/
/O.CON.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-
PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS-
TALBOT-CRAWFORD-BIBB-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MACON
317 PM EDT FRI NOV 5 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY FOR AREAS NORTH OF A HAMILTON TO MACON TO LEXINGTON LINE.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA.

HIGH PRESSURE AT THE SURFACE AND A STRONG UPPER LOW PRESSURE
SYSTEM ALOFT WILL BRING SOME OF THE COLDEST AIR OF THE SEASON TO
MUCH OF THE STATE. TEMPERATURES OVER NORTH GEORGIA WILL DROP INTO
THE LOWER 30S TONIGHT AND INTO THE UPPER 20S TO LOWER 30S ACROSS
MUCH OF NORTH AND CENTRAL GEORGIA SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-060900-
/O.CON.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/
WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK-
JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
317 PM EDT FRI NOV 5 2010

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA.

HIGH PRESSURE AT THE SURFACE AND A STRONG UPPER LOW PRESSURE
SYSTEM ALOFT WILL BRING SOME OF THE COLDEST AIR OF THE SEASON TO
MUCH OF THE STATE. TEMPERATURES OVER CENTRAL GEORGIA WILL LIKELY
DROP INTO THE LOWER 30S SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$
575 
WWUS72 KFFC 060711
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 AM EDT SAT NOV 6 2010

GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072-
078-079-081-082-061515-
/O.UPG.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/
/O.NEW.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/
/O.CON.KFFC.FZ.W.0002.000000T0000Z-101106T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-
PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS-
TALBOT-CRAWFORD-BIBB-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MACON
311 AM EDT SAT NOV 6 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY...


THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY.
A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE
WEEKEND. TEMPERATURES OVER NORTH GEORGIA WILL REMAIN IN THE LOWER
30S THIS MORNING AND WILL DROP TO THE UPPER 20S TO LOWER 30S
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-061515-
/O.UPG.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/
/O.NEW.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/
WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK-
JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
311 AM EDT SAT NOV 6 2010

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY...


THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE
WEEKEND. TEMPERATURES OVER MIDDLE GEORGIA WILL DROP TO THE UPPER
20S TO LOWER 30S TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
342 
WWUS72 KFFC 061415
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 AM EDT SAT NOV 6 2010

GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072-
078-079-081-082-062215-
/O.EXP.KFFC.FZ.W.0002.000000T0000Z-101106T1400Z/
/O.CON.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-
PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS-
TALBOT-CRAWFORD-BIBB-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MACON
1015 AM EDT SAT NOV 6 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA...
...FREEZE WARNING HAS EXPIRED FOR THIS MORNING...

THE FREEZE WARNING IS NO LONGER IN EFFECT FOR THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY.

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE
WEEKEND. TEMPERATURES OVER NORTH AND CENTRAL GEORGIA WILL DROP
INTO THE UPPER 20S TO LOWER 30S TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.

&&

$$

GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-062215-
/O.CON.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/
WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK-
JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
1015 AM EDT SAT NOV 6 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. 

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE
WEEKEND. TEMPERATURES OVER NORTH AND CENTRAL GEORGIA WILL DROP TO
THE UPPER 20S TO LOWER 30S TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 4, 1:46 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Nov 4, 1:46 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 PM EDT THU NOV 4 2010

.PREV DISCUSSION... /ISSUED 1021 AM EDT THU NOV 4 2010/

UPDATE...
LIGHT SHOWERS CONTINUE ACROSS THE CWA THIS MORNING...WITH DRY AIR
APPROACHING THE STATE FROM THE NORTHWEST. EXPECT THE RAIN TO MOVE
OUT BY EARLY AFTERNOON AS THE DRIER AIR MAKES IT INTO NORTH
GEORGIA. MADE A FEW MINOR TWEAKS TO TODAYS POPS TO ACCOUNT FOR
CURRENT RADAR TRENDS. NO OTHER UPDATES ARE EXPECTED AT THIS TIME.

31

SHORT TERM /TODAY THROUGH SATURDAY/...
/ISSUED 220 AM EDT THU NOV 4 2010/
MODELS IN CLOSE AGREEMENT...SOME MINOR TIMING DIFFERENCES ON THE
SPEED OF ENDING THE PRECIP OVER THE CWA. SEEING THAT THE BACK OF
THE PRECIP FIELD IS FROM CENTRAL TENNESSEE BACK INTO NORTHERN
LOUISIANA...WILL TREND TOWARD THE SLOW SIDE OF ENDING PRECIP.
MODELS ALSO WANT TO HOLD ON TO SOME POPS ON LATE TONIGHT AND
FRIDAY WITH THE WRAP AROUND PRECIP ACROSS THE EXTREME NORTH. THERE
IS SOME QUESTION AS TO THE PRECIP TYPE...ESPECIALLY IN THE HIGHER
ELEVATIONS. MODELS INDICATE THERE COULD BE A RAIN/SNOW
MIX...MAINLY ABOVE 2500 FEET. LOW LEVEL THICKNESSES SUPPORT A
FROZEN MIX IN THE MOUNTAINS. HAVING STATED THAT...AMOUNTS WILL BE
MINIMAL AND DO NOT EXPECT ANY ACCUMULATION.

TEMPERATURES...THE SURFACE COLD FRONT...CURRENTLY MOVING INTO
EXTREME NORTHWEST GEORGIA WILL MOVE ACROSS THE CWA TODAY. THIS
CANADIAN AIR MASS WILL SETTLE IN FRIDAY AND FRIDAY NIGHT WITH THE
COLDEST TEMPERATURES OF THE SEASON FRIDAY NIGHT. WHILE STRONG CAA
WILL BE OCCURRING THIS AFTERNOON AND TONIGHT...MIXING SHOULD KEEP
TEMPS FROM BOTTOMING OUT TONIGHT. HOWEVER...FRIDAY NIGHT THE
GRADIENT WEAKENS AND THIS SHOULD BE ENOUGH TO ALLOW TEMPS TO BOTTOM
OUT. IT APPEARS A WIDESPREAD FREEZE IS LIKELY ACROSS NORTH...AND
PARTS OF CENTRAL GEORGIA FRIDAY NIGHT/SATURDAY MORNING. HOWEVER
BECAUSE IT IS IN THE 4TH PERIOD...WILL ISSUE A FREEZE WATCH FOR
THESE AREAS.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED 220 AM EDT THU NOV 4 2010/
THE H5 TROUGH WILL BE REPLACED BY A BUILDING H5 RIDGE OVER THE CWA
EARLY IN THE LONG TERM...ALTHOUGH THE WARMING EFFECTS AT THE SURFACE
WILL BE SLOW. THE CENTER OF THE SURFACE HIGH WILL LINGER OVER THE
CWA KEEPING THE CANADIAN AIR MASS OVER US FOR THE REST OF THE
UPCOMING WEEKEND WHICH MEANS AT LEAST TWO MORE NIGHTS OF FREEZING
TEMPS FOR PARTS OF THE CWA (SATURDAY NIGHT AND SUNDAY NIGHT). THE
MODERATION IN TEMPS WILL BEGIN MONDAY AS THE HIGH STRENGTHENS AND
HOLDS OVER THE CWA FOR THE REMAINDER OF THE LONG TERM. THIS WILL
KEEP DRY CONDITIONS OVER THE CWA WITH A CONTINUED MODERATION IN
TEMPS.

AVIATION...
18Z UPDATE...
DRIER COOLER AIR MOVING INTO NW GA CLEARING CLOUDS OUT FROM NW TO
SE. CEILINGS AND VSBYS ARE VFR AND ARE EXPECTED TO STAY THAT WAY
THROUGH THE PERIOD. NOT EXPECTING ANY MORE PRECIPITATION ACROSS
THE TAF SITES. WINDS WILL BE THE MAIN FORECAST ISSUE OVER THE NEXT
24-36 HOURS. WINDS HAVE TURNED TO TH NW AND SHOULD STAY THAT
DIRECTION THROUGH 12 SAT. WIND SPEEDS WILL BE THE REAL ISSUE. THE
PRESSURE GRADIENT TIGHTENS UP AFTER 00Z FRI AND STAYS THAT WAY
THROUGH 06Z-12Z SAT. WIND SPEEDS EXPECTED IN THE 10-14KT RANGE
WITH GUST IN THE 20-25KT RANGE TONIGHT AND DURING THE DAY FRI.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS..EXCEPT MEDIUM CONFIDENCE ON WIND
SPEEDS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          38  54  32  54  28 /  10  10   5   0   0
ATLANTA         38  51  32  53  31 /   5   5   5   0   0
BLAIRSVILLE     35  48  29  46  27 /  20  20  10   0   0
CARTERSVILLE    36  52  30  52  28 /  10  10   5   0   0
COLUMBUS        41  58  35  57  33 /   0   0   5   0   0
GAINESVILLE     39  52  32  51  31 /  10  10   5   0   0
MACON           39  59  32  59  29 /  10   0   5   0   0
ROME            36  53  30  53  27 /  10  10   5   0   0
PEACHTREE CITY  35  54  30  53  25 /   5   5   5   0   0
VIDALIA         43  60  38  59  36 /  30   5   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BIBB...BUTTS...
CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
JASPER...JONES...LAMAR...LUMPKIN...MADISON...MERIWETHER...
MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...PUTNAM...
ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...TOWNS...TROUP...
UNION...UPSON...WALKER...WALTON...WHITE...WHITFIELD.

&&

01
Hazardous weather outlook, Nov 4, 4:49 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 AM EDT THU NOV 4 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
449 AM EDT THU NOV 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL CONTINUE TO PUMP MOISTURE INTO
GEORGIA TODAY. HOWEVER...THE AIR MASS WILL BEGIN TO DRY OUT THIS
AFTERNOON AS HIGH PRESSURE BUILDS IN BEHIND A COLD FRONT THAT
WILL MOVE THROUGH THE STATE TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
FREEZING TEMPERATURES ARE POSSIBLE THIS WEEKEND...FOR MORE
INFORMATION SEE THE LATEST FREEZE WATCH. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Local storm report, Nov 4, 12:16 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1216 PM EDT THU NOV 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TORNADO          4 ESE HOLLY SPRINGS     34.15N 84.45W
10/27/2010  F0               CHEROKEE           GA   EMERGENCY MNGR

            A STORM SURVEY WAS CONDUCTED BY THE CHEROKEE COUNTY EMA
            DIRECTOR. A SMALL TORNADO TOUCHED DOWN BRIEFLY ON OAK
            MEADOW DRIVE CAUSING NUMEROUS SNAPPED TREES WHICH FELL ON
            HOMES. THREE HOMES HAVE MAJOR DAMAGE AND TEN HOMES HAVE
            MINOR DAMAGE. THREE OUTBUILDINGS AND THREE CARS WERE
            DESTROYED BY THE FALLING TREES. THE TORNADO LIFTED NEAR
            THE INTERSECTION OF WATERS ROAD AND EAST CHEROKEE DRIVE.
            PATH LENGTH 3/4 MILE AND PATH WIDTH UP TO 75 YARDS.
            ESTIMATED WIND SPEED UP TO 75 MPH.

0410 PM     TSTM WND DMG     6 SE WATKINSVILLE       33.80N 83.34W
10/27/2010                   OCONEE             GA   EMERGENCY MNGR

            SEVERAL TREES DOWN...ONE ON A CAR. SEVERAL TREES APPEAR
            TWISTED. POWERLINES ALSO DOWN IN THE AREA...RESULTING IN
            POWER OUTAGES. EMA INDICATED PATH OF DAMAGE.

&&
CORRECTED EVENT TIMES

SNELSON

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 3:16 AM EDTFreeze WatchFFCBanks, Barrow, Bartow, Bibb, Butts, Carroll and 55 more12 hr

Nearby

Freeze Warnings in Georgia, 2010Every freeze warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.